# SDR P5CA9701215

- Difficulty date: June 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 65B41235600
- Condition: Damaged
- Location: Nr 3 Pylon
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

RIGHT WING OVERHEAT LIGHT ON AFTER TAKEOFF.  FOUND FLEXIBLE PNEUMATIC DUCT LEAKING DUE TO INTERNAL DAMAGE.  REPLACED DUCT LEAK, CHECKED PER MAINTENANCE MANUAL 36-11-00.
